Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The differential equation of the elliptic cylinder


Author: J. H. McDonald
Journal: Trans. Amer. Math. Soc. 29 (1927), 647-682
MSC: Primary 34B30; Secondary 33E20
MathSciNet review: 1501409
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B30, 33E20

Retrieve articles in all journals with MSC: 34B30, 33E20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1927-1501409-5
Article copyright: © Copyright 1927 American Mathematical Society